# SDR ASAA2015090113121

- Difficulty date: September 1, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65457832
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FORWARD CARGO BILGE, AFT OF CARGO DOOR. SUPPORT STRUCTURE, PAN, AROUND VHF COM ANTENNA IS CRACKED IN SEVERAL PLACES.  ACFT GROUNDED.  R & R NR 1 VHF SUPPORT CHANNEL IAW SRM 51-40-02-0G-0.
